# SDR CALA2014102392549

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TWO EACH AREAS ON TOP SURFACE OF MAIN FRAME, AFT CGO COMPARTMENT FLOOR STRUCTURE BS 1219 LBL 10 & LBL 47.  CORROSION WAS FOUND TO BE 100% MATERIAL LOSS & OUT OF LIMITS IAW SRM 53-00 -07 FIG 101.  R & R CHORD IAW SRM 51-40-0 2 PARA 4 FIG 3, 4 & 8.
